Czechoslovak Mathematical Journal, Vol. 58, No. 1, pp. 79-92, 2008

Densely continuous forms, pointwise topology and cardinal functions

Dusan Holy, Peter Vadovic

Peter Vadovic, Mathematical Institute, Slovak Academy of Sciences, Stefanikova 49, Bratislava SK-814 73, Slovakia, e-mail: vadovic@mat.savba.sk; Dusan Holy, Faculty of industrial technologies in Puchov, Trenin university of Alexander Dubcek, Ivana Krasku 491/30, Puchov SK-02001, Slovakia, e-mail: holy@fpt.tnuni.sk

Abstract: We consider the space $D(X,Y)$ of densely continuous forms introduced by Hammer and McCoy \cite5 and investigated also by Hola \cite6. We show some additional properties of $D(X,Y)$ and investigate the subspace $D^*(X)$ of locally bounded real-valued densely continuous forms equipped with the topology of pointwise convergence $\tau_p$. The largest part of the paper is devoted to the study of various cardinal functions for $(D^*(X),\tau_p)$, in particular: character, pseudocharacter, weight, density, cellularity, diagonal degree, $\pi$-weight, $\pi$-character, netweight etc.

Keywords: locally bounded densely continuous form, topology of pointwise convergence, cardinal function, weight, density, netweight, cellularity

Classification (MSC 2000): 54C60, 54A25, 54E15


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]